# SDR HALA2010101800474

- Difficulty date: October 18, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 32,855 hours, 6,275 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Part serial: PA2080
- Condition: Unwanted Deploy
- Location: L4 Door
- Part time: 4,736 hours, 872 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

4L DOOR SLIDE DEPLOYED.  REPLACED 4L DOOR SLIDE IAW CARD NR 767-3-205003.
